# SDR QXEA2014060600463

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 17,153 hours, 18,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A & RAMP REPORTED MAIN CABIN DOOR DIFFICULT TO OPEN.  PERFORMED FUNCTIONAL TEST OF FWD PAX DOOR IAW AMM 52-11-00-720-802.  PAX DOOR FAILED FUNCTIONAL TEST.  INTERNAL HANDLE UNLOCK FORCE REQUIRED 45-50 LBF TO UNLOCK, OUT OF LIMITS IAW STEP 3A (1)(B).  INTERNAL HANDLE LOCK FORCE REQUIRED 40 LBF TO LOCK, OUT OF LIMITS IAW STEP 3A (1)(C).  EXTERNAL HANDLE UNLOCK FORCE REQUIRED 40 LBF TO UNLOCK, OUT OF LIMITS IAW STEP 3A (2)(B). COMPLIED WITH ADJUSTMENT & FUNCTIONAL RIGGING & TEST OF MCD. OPS CHECKED GOOD, LEAK CHECKED GOOD.
